| Model Number |
DBP-EX-150CLA145 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
12/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
Event or Problem Description
The diamondback 360 exchangeable peripheral orbital atherectomy device (oad) was advanced to a 3mm.95% stenosed and heavily calcified mid distal posterior tibial (pt) and spun on low speed and medium speed for treatment.The oad driveshaft was advanced the total length and during the pull back became stuck.Troubleshooting steps were made to free the oad but were unsuccessful.A guide catheter was advanced to attempt to free the oad but was unsuccessful.Surgery was performed to remove the oad.The patient was stable and discharged.